# SDR HEEA968280

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag Valve
- Part number: 206050248117
- Condition: Unbonded
- Location: Emerg Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BAG ASSY DEFECTIVE DUE TO UNBONDED VALVE.
